# SDR CALA0000358

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR LOWER JAMB REPAIR STRAP CORRODED AT FS 1193 - 1212, LONGERON 27R.  THE REPAIR STRAP WAS REMOVED AND REPLACED IAW SRM 51-10-4, 51-30-05, AND ECRA 5310-03027.
